# SDR DALA1140720627

- Difficulty date: May 27, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED INSIDE AND GOUGED ON CROWN STA 760-880 LBL 45.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 188029 W/O NR 87882690001.
